# SDR AWXA200300408

- Difficulty date: March 31, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 45,504 hours, 19,193 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53370303206
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK A .1875 INCH CRACK WAS FOUND AT THE FORTH FASTENER HOLE DOWN ON FRAME 41, BETWEEN STR 14-15 LT.  MAINTENANCE CUT OUT DAMAGED SECTION OF FRAME 41 BETWEEN STR 14-15 LT; FABRICATED A REPAIR ANGLE AND FILLER; INSTALLED REPAIR PARTS IAW AWA EO 53-14-20.
